Jump to content

Florinef Or Midodrine? Which Would You Try First


shoegal
 Share

Recommended Posts

I would try the midodrine first. You should know after a couple of doses how it will effect you. Its fast acting and only last 4 hours if you dont like it. Florinef needs to build up in the body first, so you wont know how you feel on it until later on :]

Link to comment
Share on other sites

I always just took it no matter what, and randomly checked to make sure I didnt have hypertension. My bp used to bottom out to 60/30 everytime I stood up. With the florinef and midodrine, it would stay up at 100/60. Yours is pretty low, so it shouldn't be a big deal. Do you have symptoms with it? That is more important, rather than the actual number. I was always lightheaded, dizzy, and had vertigo. Basically pre-syncope symptoms 24/7. Start at 2.5mg and see how that goes, then you can always up the dose.

Link to comment
Share on other sites

I'd just like to add that you should try the Midodrine first...since it has a very short half-life and you'll know very soon whether it works for you or not. Personally, it didn't do much for me. I felt better on OTC Phenylephrine, to be honest.

Regarding Florinef, it seemed to help for a few days...then my body appeared to get used to it. I also had more blood pooling on Florinef, so while it appeared to help with dizziness/fatigue...it introduced other undesirable symptoms.

Link to comment
Share on other sites

Having tried both, I would go with Midodrine. It has a very short half life but, given that it works for you, the effects on your blood pressure are noticeable within the first hour or so. Florinef take some time to get into your system and raise your blood pressure. Mine would continue to plummet even on the Florinef 12 hrs after taking it.

The side effects of Midodrine are a tad annoying (goosebumps, tingly scalp, sudden chills, rampant thirst) but, in my opinion, they are far better than the swelling that Florinef causes. I was a swollen mess on Florinef. The swelling was so extreme that my gums were bleeding. Granted, this is not the case for everyone. Midodrine has not caused me nearly the problems and has me functioning, most of the time.

Link to comment
Share on other sites

It took my son a couple of weeks to truly see improvement on the Midodrine and Florinf so I would say don't judge too quickly. Also, the side effects of Midodrine, if they bother you, can decrease as your body adjusts but this also takes a couple of weeks.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...